# SDR CALA2025122912496

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N27477
- Make and model: Boeing 737924ER
- Aircraft serial: 31647
- Aircraft time: 38,572 hours, 14,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWIND EXIT SIGN INOPERATIVE.  R & R M1695 POWER SUPPLY ASSEMBLY. RIGHT OVERWING EXIT LIGHTS OPS CHECKS NORMAL. IW WDM 33-51-13-7,.AMM 33-51-06-960-806.
